# SDR CALA2014102192540

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LOWER DOOR SILL BALL PANEL SUPPORT BEAM HAS CORROSION ON WEB & CHANNEL STATION 540 - 565 RBL 45.  REMOVED WEB, FABRICATED WEB PN 451T2603-41 IAW DWG 451T2603 REV C.  INSTALLED WEB & NEW CHANNEL PN 452T1137-23 IAW SRM 51-40- 02 & DWG 451T1602.  THIS IS A REPLACEMENT WITH NO INSPECTIONS REQUIRED OUTSIDE OF NORMAL MPD REQUIREMENTS.
